On the best uniform approximation by meromorphic functions on the real axis
Doklady Akademii Nauk, Tome 257 (1981) no. 6, pp. 1289-1292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_257_6_a0,
author = {N. U. Arakelian and R. A. Avetisyan},
title = {On the best uniform approximation by meromorphic functions on the real axis},
journal = {Doklady Akademii Nauk},
pages = {1289--1292},
year = {1981},
volume = {257},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_257_6_a0/}
}
N. U. Arakelian; R. A. Avetisyan. On the best uniform approximation by meromorphic functions on the real axis. Doklady Akademii Nauk, Tome 257 (1981) no. 6, pp. 1289-1292. http://geodesic.mathdoc.fr/item/DAN_1981_257_6_a0/